Feeling off

Ronaldo7

New member
Hi, so for the last week I have this weird head tingling/pressure feeling. Here are my bloods, any idea why? 150mg test only as on a crusie
 

Attachments

  • IMG_0514.png
    IMG_0514.png
    384.1 KB · Views: 3

suppsforlife

Well-known member
Hi, so for the last week I have this weird head tingling/pressure feeling. Here are my bloods, any idea why? 150mg test only as on a crusie
for how long have you been cruising? your bloodwork looks like you're blasting. checked your blood pressure? cholesterol? if you've been cruising for the last 4-6 weeks, it is likely you need lower Test dosage. moreover, your prolactin is high. used some 19-nors during the cycle?
your estrogen is high too so you may need to address it too.
any other symptoms besides that feeling?
 

Ronaldo7

New member
for how long have you been cruising? your bloodwork looks like you're blasting. checked your blood pressure? cholesterol? if you've been cruising for the last 4-6 weeks, it is likely you need lower Test dosage. moreover, your prolactin is high. used some 19-nors during the cycle?
your estrogen is high too so you may need to address it too.
any other symptoms besides that feeling?

Full results attached. Cruising for 8 weeks. Blood pressure is at 130. I’ve not used 19-nors, just test and Masteron on cycle. What’s the best way to lower prolactin?

Apart from a weird head feeling, I don’t feel too bad! Maybe a little more tired and lower sex Drive
 

Attachments

  • IMG_0416.jpeg
    IMG_0416.jpeg
    200.9 KB · Views: 3
  • IMG_0417.jpeg
    IMG_0417.jpeg
    193.3 KB · Views: 3
  • IMG_0418.jpeg
    IMG_0418.jpeg
    163.5 KB · Views: 3
  • IMG_0419.jpeg
    IMG_0419.jpeg
    195.9 KB · Views: 3
  • IMG_0420.jpeg
    IMG_0420.jpeg
    130.5 KB · Views: 3

suppsforlife

Well-known member
130 bp is considered stage 1. but it is likely due to high testosterone.
strange prolactin is high, I doubt, however, that you should use any caber. try natural methods instead.
lower sex drive and a bit of tiredness could be due to estrogen and/or prolactin.
I would say you need to lower your T dosage if you cruise. try to keep it within limit. considering your level and your dosage, you could try to lower to just 75 mg/week. then recheck how you feel and have another bloodwork in 4 weeks.
 
Top